So, i had to call the doc today. I was not feeling like myself today at all. Let's just say i have had problems with medications before, With prenatal vitamins (vomit), with pain medication after a surgery (vomit and nausea and dizziness) with rifampin for a positive ppd test (my liver enzymes were very high so i had to stop) i get sick from taking antibiotics and etc etc etc. So, of course, not weird that i would get sick from accutane. So, today while driving, i noticed that i was dangerously dizzy and had an overall feeling of foggy brain. Soooo weird. I figure that it's not normal, so i called him. I had a headache yesterday and i noticed i had a headache that woke me up. He told me to stop taking accutane until i feel better, and start taking it again, but this time every other day 20mg. We will see how that works, if i feel the same way, then i will have to stop. I will keep posting and see what happens.
Soooo, today i feel like a have the flu, maybe it is because i really have the flu, and NOT because of the accutane. I had a headache last night, after i took my second pill, i'm trying not to pay too much attention to that, even tho' i NEVER get headaches in my life, it wasn't too too bad. It just felt like a pressure headache. Something else that's weird, is that i got my period! and i never get my period because i have an IUD, i am not sure if accutane causes changes in your menstrual cicle, but anyways. Other than that my face it's a little dryer, and my pores are smaller.... ALREADY!!!! woowowowowow!!! i never thought i was gonna notice any changes at all from just 2 pills!! when i say my face is dryer, it just doesn't have that much oil anymore, it is not peeling or anything just yet, my lips are a little dryer also, but i have been putting lots of chapstick, even if it's too early to worry about dryness. But yeah, the pores being smaller already kind of freaked me out! it makes me realize how strong this medication really is!
So this is what my face looks like on my first day. I even have some moisturizer on top of it, and it leaves the skin kind of white. So my face is more red than it looks on these pics. I really hope this accutane works, i'm 26 years old! It's time for my acne to be gone!
Hello everyone, so i am new to this site. I just started accutane yesterday, march 1st, and i am freaking out about side effects. So bad i could barely sleep last night. I think i have read so much about side effects, that i'm blaming every little thing on the ONE PILL i have taken. A little ridiculous!!! But anyways, i take my pills at lunch time. I am 26 years old, and when i was a teenager i probably had one or 2 pimples, when i turned 23, my face went crazy! and then at 24 i got pregnant with my son, and then my face got 90% worst, and now, that my son is 2, my face has officially gone nuts! i can't even cover it with makeup anymore. I hope my face is clear, and it looks good for when my husband comes back from deployment. I will post pics of the first day, and pist more as treatment progresses. I was put on 20mg, because i'm so tiny, i'm only 110lbs.